# SDR DHL2006770516

- Difficulty date: September 26, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Dented
- Location: Bs 1263 S26r
- Part time: 65,520 hours, 38,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS SKIN , BS 1263, STR 26R, DENT CLUSTER.  EVALUATED DENTS, RATIOS ARE A: .30 AND Y: .008  A/Y: 37.5, A: .50, Y: .016, A/Y: 31.3, DENTS ARE WITHIN ALLOWABLE LIMITS IAW SRM 52-00-2 AND 53-10-1 FIG 1.  ONE DENT FOUND OUT OF LIMITS, DIM., A: .70 , Y: .028  A/Y: 25 IAW SRM 52-00-2 AND 53-10-1 FIG 1.  FAB REPAIR DOUBLER FROM P/N 7075-T6, PO NR 9003817, APPROX DIM 4 INCH BY 4.125 INCH IAW SRM 51-40-2 FIG 1 AND 52-10-1 FIG 3.  CUT OUT DAMAGED AREA APPROX DIM 1 INCH BY 1 INCH IAW SRM 51-40-2 FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1 AND 51-30-2.
